[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.146.176.30. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Article
October 1983

Response of Generalized Granuloma Annulare to High-Dose Niacinamide

Author Affiliations

From the Section of Dermatology, Department of Medicine, University of Chicago Pritzker School of Medicine.

Arch Dermatol. 1983;119(10):836-839. doi:10.1001/archderm.1983.01650340046018
Abstract

• A patient with generalized granuloma annulare experienced resolution of her lesions after six months of treatment with 1,500 mg/day of niacinamide. Niacinamide seems to be a reasonably safe drug that, even at relatively high doses, is associated with a low incidence of side effects. The participation of a delayed hypersensitivity reaction in the pathogenesis of granuloma annulare and possible mechanisms involving niacinamide in this type of reaction are discussed.

(Arch Dermatol 1983;119:836-839)

×